brain-icon
Head shaking and neck tremor
Sir/madam, My mother is under treatment for cervical dystonia diagnosed an year back. At first she has taken nexito 5 mg tablet for about an year for anxiety and very less tremor sometimes. After an year she stopped tablet for 2-3 months and sleeplessness occurred then we consulted a doctor they gave petril beta 10mg but still the condition worsen neck pain and stiffness occurred, neck was going automatically to upward. Then she tried neck strech excercise and ended up with head shaking and full time tremor. Now doctor changed medicine to Nexito plus and Divalgress er 250 since 2 weeks and the condition improved alot with only left side minor neck pain and head shaking sometime while on bed head tremor. When we touch the neck left side muscle it has spasms. Since 5 days she has taken Betacap tr 40 and looks like the head shaking frequently and its heavier than before. Is it because of the new tablet? Can we stop the Betacap tr 40 mg?
43 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult the doctor who prescribed it. And get the patient re examined.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.